Besicovitch almost periodic functions in arbitrary groups
Mathematica Scandinavica, Tome 5 (1957), pp. 47-53
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1957__5_165649,
author = {ERLING FOLNER},
title = {Besicovitch almost periodic functions in arbitrary groups},
journal = {Mathematica Scandinavica},
pages = {47--53},
year = {1957},
volume = {5},
zbl = {0079.10403},
url = {http://geodesic.mathdoc.fr/item/MS2_1957__5_165649/}
}
ERLING FOLNER. Besicovitch almost periodic functions in arbitrary groups. Mathematica Scandinavica, Tome 5 (1957), pp. 47-53. http://geodesic.mathdoc.fr/item/MS2_1957__5_165649/